# SDR CHQA20141027323

- Difficulty date: October 27, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N271SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145305
- Aircraft time: 31,056 hours, 29,393 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 21,370 hours, 20,059 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CORROSION WAS FOUND ON THE LT OMEGA BEAM PREVIOUS REPAIR AT THE CARBON CROSS MEMBER. THE REPAIR DOUBLER WAS REPLACED IAW SRM 53-00-10 & 51-40-02.
